Universidad Complutense de Madrid
E-Prints Complutense

Some techniques on nonlinear analysis and applications



Downloads per month over past year

Pellegrino, Daniel and Santos, Joedson and Seoane-Sepúlveda, Juan B. (2012) Some techniques on nonlinear analysis and applications. Advances in Mathematics, 229 (2). pp. 1235-1265. ISSN 0001-8708

[img] PDF
Restringido a Repository staff only


Official URL: http://www.sciencedirect.com/science/journal/00018708


In this paper we present two different results in the context of nonlinear analysis. The first one is essentially a nonlinear technique that, in view of its strong generality, may be useful in different practical problems. The second result, more technical, but also connected to the first one, is an extension of the well known Pietsch Domination Theorem. The last decade witnessed the birth of different families of Pietsch Domination-type results and some attempts of unification. Our result, that we call "full general Pietsch Domination Theorem" is potentially a definitive Pietsch Domination Theorem which unifies the previous versions and delimits what can be proved in this line. The connections to the recent notion of weighted summability are traced.

Item Type:Article
Uncontrolled Keywords:Absolutely summing operators; Absolutely summing multilinear maps; Inclusion Theorem; Pietsch Domination Theorem
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:19985
Deposited On:18 Feb 2013 14:11
Last Modified:28 Nov 2016 09:26

Origin of downloads

Repository Staff Only: item control page